# SDR AU990696

- Difficulty date: June 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont IO240B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 6533512A2
- Condition: Faulty
- Location: Fuel System
- Stage of operation: TO
- Nature of condition: R, E
- Precautionary procedure: C

## Discrepancy

(AUS) ENGINE DRIVEN FUEL PUMP FAULTY.  INVESTIGATION FOUND THE FOLLOWING DEFECTS:  1.  STAIN MARK ON RELIEF VALVE SEAT IN PUMP HOUSING.  2. FINE SEDIMENT IN AREA OF PUMP ROTOR.  3.  LIGHT SCORING ON METERING SHAFT OUTSIDE DIAMETER AND BUSH INSIDE DIAMETER.  4.  EXCESS SEALANT ON THREAD OF HIGH RPM ADJUSTER LOCATED INSIDE  PUMP HOUSING.
